Second day blues

Discussion in 'My Experience with Duromine' started by Zhan, Sep 10, 2014.

  1. Zhan

    Zhan New Member
    Registered

    Joined:
    Sep 10, 2014
    Messages:
    6
    Likes Received:
    5
    Today is my second day taking the "pill" lol you'd swear I'm on some birth control pill because when I woke up for work this morning the first thing on my mind was taking my "D" then a bath and breakfast.
    The side effects are taking the toll though. When I woke up this morning after only 3 hours of sleep from insomnia I felt like I have a huge hangover even though I never had alcohol but I'm sure it feels like this. I rather not talk about my dry mouth it's embarrassing I have to swallow all the time when I'm talking just to stimulate saliva secretion.
    I feel like I've been running a marathon on a very hot weather.
    Will I give up and run... he'll no with the festive around the corner and a lots of events and picnics who want to walk around with a pot belly.

    Good morning everyone hope ya'll have an awesome day.
     
  2. KaylaLouise

    KaylaLouise Well-Known Member
    Registered

    Joined:
    Jul 29, 2014
    Messages:
    175
    Likes Received:
    286
    Hopefully in a couple of days your body will adjust to the duromine.

    Keep a bottle of water on you at all times!! This helps with the dry mouth and will keep you hydrated which is essential for weight loss and general overall health.
     
  3. Zhan

    Zhan New Member
    Registered

    Joined:
    Sep 10, 2014
    Messages:
    6
    Likes Received:
    5
    I do have with lemon juice coz at times water tend to make me nausea. So I always add a dash of lime or lemon juice, taste better.
     
    Kate likes this.
Loading...